The Loop Shortening Property and Almost Convexity

Elder, Murray J (2003) The Loop Shortening Property and Almost Convexity. Geometriae Dedicata, 102 (1). pp. 1-17. ISSN 0046-5755

PDF - Accepted Version
Download (223Kb) | Preview


    We introduce the loop shortening property and the basepoint loop shortening property for finitely generated groups, and examine their relation to quadratic isoperimetric functions and almost convexity.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:42
    Last Modified: 15 Apr 2014 08:42

    Actions (login required)

    View Item